Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 47, No. 1, pp. 147-159 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Submersion of CR-submanifolds of locally conformal Kähler manifold

Reem Al-Ghefari, Mohammed Hasan Shahid and Falleh R. Al-Solamy

Department of Mathematics, Girls College of Education, P. O. Box 55002, Jeddah 21534, Saudi Arabia; Department of Mathematics, King AbdulAziz University, P. O. Box 80015, Jeddah 21589, Saudi Arabia, e-mail: e-mail:

Abstract: In this paper, we discuss submersion of CR-submanifolds of locally conformal Kähler manifold. We prove that if $\pi : \overline M\longrightarrow B_{\circ}$ is a submersion of CR-submanifold $M$ of a locally conformal Kähler manifold $\overline M$ onto an almost Hermitian manifold $B_{\circ}$, then $B_{\circ}$ is a locally conformal Kähler manifold. Furthermore, we discuss totally umbilical CR-submanifold and cohomology of CR-submanifold of locally conformal Kaehler manifold under the submersion.

Keywords: CR-submanifolds, locally conformal Kähler manifold

Classification (MSC2000): 53C40

Full text of the article:

Electronic version published on: 9 May 2006. This page was last modified: 4 Nov 2009.

© 2006 Heldermann Verlag
© 2006–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition